# SDR AALA20150312010

- Difficulty date: March 12, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 60,833 hours, 7,308 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE FROM SEATS 42 TO 45.  FOUND SEAT TO SEAT CONNECTOR LOOSE AT ROW 42.  RECONNECTED CONNECTOR IAW WDM 33-51-58.  SYS CHECKED NORMAL.
